Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 14, NWS Atlanta, GA

February 28, 20095 counties in Georgia

NWS Atlanta, GA issued this river flood warning at Feb 28, 2009, 11:01 PM EST for 5 counties in Georgia. It took effect at Mar 1, 2009, 10:45 AM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Feb 28, 2009, 11:01 PM EST (04:01 UTC)
In effect from
Mar 1, 2009, 10:45 AM EST
Expired
Mar 4, 2009, 1:00 PM EST
In force
3 days
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Bibb County, GA, Houston County, GA, Jones County, GA, Monroe County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 31 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ocmulgee River at 5th Street Bridge at Macon (MACG1). The gauge peaked at 21.21 ft at Mar 2, 2009, 5:00 AM EST.

actionminormoderate102003/0103/0203/0303/0403/05
Action stage
16 ft
Minor stage
18 ft
Moderate stage
26 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02213000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 010401
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 PM EST SAT FEB 28 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

GAC021-153-169-207-289-011801-
/O.NEW.KFFC.FL.W.0014.090301T1545Z-090304T0742Z/
/MACG1.1.ER.090301T1545Z.090302T1200Z.090304T0142Z.NO/
1101 PM EST SAT FEB 28 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY, GA. HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OCMULGEE RIVER NEAR MACON
* FROM SUNDAY MORNING UNTIL LATE TUESDAY NIGHT
* AT 10 PM SATURDAY THE STAGE WAS...16.4 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 18.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 19.5 FEET BY MONDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
* AT 20.0 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE 
  MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH 
  STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET 
  BRIDGE.

$$
11 follow-up statements
000 
WGUS82 KFFC 011635
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EST SUN MAR 01 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 
 
.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC021-153-169-207-289-020634-
/O.EXT.KFFC.FL.W.0014.000000T0000Z-090304T0949Z/
/MACG1.1.ER.090301T0855Z.090302T1200Z.090304T0349Z.NO/
1134 AM EST SUN MAR 01 2009

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON
* UNTIL LATE TUESDAY NIGHT 
* AT 11AM SUNDAY THE STAGE WAS 19.7 FEET 
* MINOR FLOODING IS OCCURRING. THE RIVER IS EXPECTED TO CREST AROUND
  20.5 FEET ON MONDAY...THEN SLOWLY FALL THROUGH TUESDAY NIGHT.  
* FLOOD STAGE IS 18.0 FEET 
* AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY
  OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET 
  BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON.

$$
000 
WGUS82 KFFC 012223
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
523 PM EST SUN MAR 01 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 
 
.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM CONTINUE TO EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC021-153-169-207-289-021223-
/O.EXT.KFFC.FL.W.0014.000000T0000Z-090304T1200Z/
/MACG1.1.ER.090301T0855Z.090302T0600Z.090304T0600Z.NO/
523 PM EST SUN MAR 01 2009

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR THE OCMULGEE RIVER NEAR MACON
* UNTIL WEDNESDAY MORNING 
* AT 5 PM SUNDAY THE STAGE WAS 20.7 FEET AND CONTINUING TO RISE
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE
* FLOOD STAGE IS 18.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 21.4 FEET EARLY MONDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY 
  MORNING.
* AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY
  OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET 
  BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON.

$$
000 
WGUS82 KFFC 020420
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1120 PM EST SUN MAR 01 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 
 
.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC021-153-169-207-289-021820-
/O.EXT.KFFC.FL.W.0014.000000T0000Z-090304T1900Z/
/MACG1.1.ER.090301T0855Z.090302T1200Z.090304T1300Z.NO/
1120 PM EST SUN MAR 01 2009

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL WEDNESDAY AFTERNOON 
* AT 11 PM SUNDAY THE STAGE WAS 21.1 FEET...AND SLOWLY RISING
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE
* FLOOD STAGE IS 18.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 21.3 FEET BY MONDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY
  OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET 
  BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON.

$$
000 
WGUS82 KFFC 021608
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1108 AM EST MON MAR 02 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 
 
.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC021-153-169-207-289-030608-
/O.EXT.KFFC.FL.W.0014.000000T0000Z-090304T0417Z/
/MACG1.1.ER.090301T0855Z.090302T1200Z.090303T2217Z.NO/
1108 AM EST MON MAR 02 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR THE OCMULGEE RIVER NEAR MACON

* UNTIL TUESDAY EVENING 
* AT 10 AM MONDAY THE STAGE WAS 21.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 18.0 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
  TUESDAY AFTERNOON.
* AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY
  OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET 
  BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON.

$$
000 
WGUS82 KFFC 022312
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EST MON MAR 02 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA...
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC021-153-169-207-289-031312-
/O.CON.KFFC.FL.W.0014.000000T0000Z-090304T0417Z/
/MACG1.1.ER.090301T0855Z.090302T1200Z.090303T2217Z.NO/
612 PM EST MON MAR 02 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL TUESDAY EVENING. 
* AT 5PM MONDAY THE STAGE WAS 20.7 FEET AND SLOWLY FALLING.
* MINOR FLOODING WILL CONTINUE FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY
AFTERNOON.
* AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY
  OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET 
  BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON.

$$
000 
WGUS82 KFFC 030231
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EST MON MAR 02 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 
  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 
 
.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC021-153-169-207-289-031631-
/O.EXT.KFFC.FL.W.0014.000000T0000Z-090304T1100Z/
/MACG1.1.ER.090301T0855Z.090302T1200Z.090304T0500Z.NO/
931 PM EST MON MAR 02 2009

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL WEDNESDAY MORNING. 
* AT 9PM MONDAY THE STAGE WAS 20.5 FEET AND SLOWLY FALLING. 
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY 
  WEDNESDAY MORNING.
* AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY
  OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET 
  BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON.

$$

GAC059-133-219-031631-
/O.EXT.KFFC.FL.W.0012.000000T0000Z-090304T1612Z/
/PNFG1.1.ER.090228T1801Z.090302T1545Z.090304T1012Z.NO/
931 PM EST MON MAR 02 2009

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL WEDNESDAY MORNING. 
* AT 9PM MONDAY THE STAGE WAS 14.5 FEET AND SLOWLY FALLING. 
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY 
  MORNING.

$$
000 
WGUS82 KFFC 031025
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 AM EST TUE MAR 03 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 
  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC021-153-169-207-289-040025-
/O.CON.KFFC.FL.W.0014.000000T0000Z-090304T1100Z/
/MACG1.1.ER.090301T0855Z.090302T1200Z.090304T0500Z.NO/
525 AM EST TUE MAR 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL WEDNESDAY MORNING. 
* AT 4AM TUESDAY THE STAGE WAS 20.0 FEET AND SLOWLY FALLING. 
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY
  WEDNESDAY MORNING. 
* AT 20.0 FEET...MINOR FLOODING CONTINUES. AN INCREASING
  AMOUNT OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH
  OF THE FIFTH STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE
  FIFTH STREET BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH
  OF MACON.

$$

GAC059-133-219-040024-
/O.CON.KFFC.FL.W.0012.000000T0000Z-090304T1612Z/
/PNFG1.1.ER.090228T1801Z.090303T0945Z.090304T1012Z.NO/
525 AM EST TUE MAR 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL WEDNESDAY MORNING. 
* AT 4AM TUESDAY THE STAGE WAS 14.7 FEET AND SLOWLY FALLING. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
  WEDNESDAY MORNING. 


$$
000 
WGUS82 KFFC 032028
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EST TUE MAR 03 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 
  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 
 
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC021-153-169-207-289-041028-
/O.EXT.KFFC.FL.W.0014.000000T0000Z-090304T1845Z/
/MACG1.1.ER.090301T0855Z.090302T1200Z.090304T1245Z.NO/
328 PM EST TUE MAR 03 2009

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL WEDNESDAY AFTERNOON. 
* AT 2PM TUESDAY THE STAGE WAS 19.5 FEET AND SLOWLY FALLING. 
* MINOR FLOODING WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. 
* FLOOD STAGE IS 18.0 FEET. 
* AT 20.0 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE 
  MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH 
  STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET 
  BRIDGE.

$$

GAC059-133-219-041028-
/O.EXT.KFFC.FL.W.0012.000000T0000Z-090305T0440Z/
/PNFG1.1.ER.090228T1801Z.090304T0000Z.090304T2240Z.NO/
328 PM EST TUE MAR 03 2009

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL WEDNESDAY EVENING. 
* AT 3PM TUESDAY THE STAGE WAS 14.9 FEET AND STEADY.
* MINOR FLOODING WILL CONTINUE THROUGH WEDNESDAY EVENING. 
* FLOOD STAGE IS 11.0 FEET. 


$$
000 
WGUS82 KFFC 040313
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 PM EST TUE MAR 03 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 
  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 
 
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC021-153-169-207-289-041713-
/O.EXT.KFFC.FL.W.0014.000000T0000Z-090304T1800Z/
/MACG1.1.ER.090301T0855Z.090302T1200Z.090304T1200Z.NO/
1013 PM EST TUE MAR 03 2009

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL WEDNESDAY AFTERNOON. 
* AT 9PM TUESDAY THE STAGE WAS 19.0 FEET AND FALLING.
* MINOR FLOODING WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE WEDNESDAY MORNING.
* AT 19.0 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY 
  OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF 
  THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP 
  USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY
  PARK WILL FLOOD.

$$

GAC059-133-219-041713-
/O.EXT.KFFC.FL.W.0012.000000T0000Z-090305T0520Z/
/PNFG1.1.ER.090228T1801Z.090303T1700Z.090304T2320Z.NO/
1013 PM EST TUE MAR 03 2009

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL LATE WEDNESDAY NIGHT. 
* AT 10PM TUESDAY THE STAGE WAS 14.5 FEET AND FALLING.
* MINOR FLOODING WILL CONTINUE THROUGH WEDNESDAY NIGHT. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY
EVENING.

$$
000 
WGUS82 KFFC 041018
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 AM EST WED MAR 04 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 
  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC021-153-169-207-289-041800-
/O.CON.KFFC.FL.W.0014.000000T0000Z-090304T1800Z/
/MACG1.1.ER.090301T0855Z.090302T1200Z.090304T1200Z.NO/
518 AM EST WED MAR 04 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL THIS AFTERNOON. 
* AT 5AM WEDNESDAY THE STAGE WAS 18.4 FEET. 
* MINOR FLOODING WILL CONTINUE THROUGH THIS AFTERNOON. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS  
  MORNING.
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF 
  AGRICULTURAL LANDS DOWNSTREAM FROM THE GAGE WILL OCCUR.

$$

GAC059-133-219-050018-
/O.CON.KFFC.FL.W.0012.000000T0000Z-090305T0520Z/
/PNFG1.1.ER.090228T1801Z.090303T1700Z.090304T2320Z.NO/
518 AM EST WED MAR 04 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL LATE TONIGHT. 
* AT 5AM WEDNESDAY THE STAGE WAS 13.9 FEET. 
* MINOR FLOODING WILL CONTINUE THROUGH TONIGHT. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.


$$
000 
WGUS82 KFFC 041819
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
119 PM EST WED MAR 04 2009

...THE FLOOD WARNING HAS EXPIRED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
 THE OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...
JONES...MONROE AND TWIGGS COUNTIES HAS DROPPED BELOW FLOOD 
STAGE.  

GAC021-153-169-207-289-041849-
/O.EXP.KFFC.FL.W.0014.000000T0000Z-090304T1800Z/
/MACG1.1.ER.090301T0855Z.090302T1200Z.000000T0000Z.NO/
119 PM EST WED MAR 04 2009

THE FLOOD WARNING HAS EXPIRED FOR
  THE OCMULGEE RIVER NEAR MACON
* AT 12PM WEDNESDAY THE STAGE WAS 17.9 FEET. 
* FLOOD STAGE IS 18.0 FEET. 


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 28, 8:40 PM EST, 2 hours 21 minutes earlier.

Area forecast discussion, Feb 28, 8:40 PM EST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EST SAT FEB 28 2009

.UPDATE...
THREAT OF THUNDER WILL CONTINUE AHEAD OF THE COLD FRONT...NOW MOVING
THROUGH THE SOUTHEAST PART OF THE CWA. THIS SHOULD CLEAR THE CWA BY
MIDNIGHT AND WILL THEREFORE NEED TO KEEP ISOLATED THUNDER FOR THE
EXTREME SOUTHEAST PART OF THE CWA THRU MIDNIGHT. WILL LOWER POPS
PRIOR TO 06Z FOR THE EXTREME SOUTHEAST AS PRECIP IS SCATTERED.
DRIZZLE/LIGHT RAIN IS INCREASING OVER NORTHWEST GA AND WILL NEED TO
RAISE POPS TO AT LEAST LIKELY FOR MUCH OF NORTH GA. BACK DOOR/WEDGE
FRONT CURRENTLY ALONG THE GSP/FFC CWA BORDER. THIS FRONT WILL MAKE
IT TO JUST EAST OF ATL BY 12Z AND CURRENT FORECAST HANDLES THIS.
THERE STILL COULD BE A MIX OF RAIN/SNOW TOWARD DAYBREAK AND WILL
KEEP THIS IN THE FORECAST FOR EXTREME NORTHWEST GA. NO OTHER CHANGES
PLANNED.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          39  41  25  47  25 /  50  90  50   5   5
ATLANTA         35  40  26  46  25 /  40  80  20   5   5
BLAIRSVILLE     35  38  24  42  19 /  40  60  30   5   5
CARTERSVILLE    35  38  24  42  21 /  40  80  10   5   5
COLUMBUS        37  41  27  51  28 /  50  80  10   5   5
GAINESVILLE     35  39  26  42  23 /  40  80  30   5   5
MACON           41  43  28  51  23 /  70  80  30   5   5
ROME            37  38  25  47  25 /  40  80   5   5   5
PEACHTREE CITY  36  40  25  45  25 /  40  80  20   5   5
VIDALIA         45  45  30  50  25 /  90  90  30   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 10 AM SUNDAY TO MIDNIGHT EST SUNDAY
NIGHT FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...
BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...
CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JONES...LAMAR...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MORGAN...
MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...PUTNAM...
ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...TALBOT...
TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD...
WILKES...WILKINSON.

WIND ADVISORY FROM 10 AM TO 10 PM EST SUNDAY FOR THE FOLLOWING
ZONES: BALDWIN...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...DAWSON...
DEKALB...DODGE...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD...
FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...JONES...
LAMAR...LAURENS...LUMPKIN...MACON...MARION...MERIWETHER...
MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...
OCONEE...PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI...
PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...
SUMTER...TALBOT...TAYLOR...TELFAIR...TROUP...TWIGGS...UNION...
UPSON...WALKER...WALTON...WEBSTER...WHEELER...WHITFIELD...
WILCOX...WILKINSON.

TORNADO WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: MONTGOMERY...TELFAIR...TOOMBS...WHEELER.

&&

13
Hazardous weather outlook, Feb 28, 9:38 PM EST, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EST SAT FEB 28 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
938 PM EST SAT FEB 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE OVER PARTS OF CENTRAL GEORGIA.

.SYNOPSIS...
LOW PRESSURE WILL CONTINUE MOVING INTO THE CAROLINAS WHILE THE COLD
FRONT THAT WAS MOVING THROUGH CENTRAL GEORGIA HAD BECOME STATIONARY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THE ISOLATED THUNDERSTORMS WILL BE CLOUD TO
GROUND LIGHTNING...GUSTY WINDS AND SMALL HAIL.

.DISCUSSION...
WITH THE COLD FRONT BECOMING NEARLY STATIONARY...THE SOUTHEAST PART
OF CENTRAL GEORGIA REMAINS IN A WARM UNSTABLE ATMOSPHERE. WHILE
CAPES HAVE DIMINISHED TO LESS THAN 500...THE ATMOSPHERE REMAINS
UNSTABLE ENOUGH TO PRODUCE ISOLATED THUNDERSTORMS. THE MAIN AREA FOR
ISOLATED THUNDERSTORMS WILL BE SOUTHEAST OF A LINE FROM
LOUISVILLE...TO WARNER ROBINS...TO AMERICUS AND THE BEST TIME WILL
BE THROUGH 3 AM. THE STATIONARY FRONT WILL BEGIN A SLOW SOUTHWARD
DRIFT AFTER MIDNIGHT...AND BY DAYBREAK IT WILL BE IN SOUTH
GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF ACCUMULATING SNOW SUNDAY ACROSS THE REGION. FOR
MORE INFORMATION SEE THE LATEST WINTER WEATHER ADVISORY STATEMENT.
ALSO GUSTY WINDS ARE LIKELY SUNDAY ACROSS THE WESTERN PARTS OF NORTH
AND CENTRAL GEORGIA. FOR MORE INFORMATION SEE THE LATEST WIND
ADVISORY STATEMENT. HAZARDOUS WEATHER IS NOT EXPECTED MONDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

In the hours before

Special weather statement, Feb 28, 5:21 PM EST, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EST SAT FEB 28 2009

GAZ061-282245-
521 PM EST SAT FEB 28 2009

...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL IN HANCOCK COUNTY
UNTIL 545 PM EST...

AT 520 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DEVEREUX...AND MOVING EAST AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS OF 35 MPH ARE POSSIBLE AS THIS STORM
MOVES ACROSS CENTRAL HANCOCK COUNTY THROUGH 545 PM EST. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE DEVEREUX...SPARTA AND
CULVERTON.
Special weather statement, Feb 28, 5:37 PM EST, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EST SAT FEB 28 2009

GAZ062-282300-
537 PM EST SAT FEB 28 2009

...SIGNIFICANT WEATHER ALERT SMALL HAIL IN WARREN COUNTY UNTIL 600
PM EST...

AT 535 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 7 MILES NORTHWEST OF BEALL SPRINGS... AND
MOVING EAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS OF 35 MPH ARE POSSIBLE AS THIS STORM
MOVES ACROSS WARREN COUNTY THROUGH 600 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE BEALL SPRINGS... NORWOOD... CAMAK...
WARRENTON... MESENA AND REESE.
Special weather statement, Feb 28, 5:48 PM EST, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EST SAT FEB 28 2009

GAZ061-074-075-282315-
548 PM EST SAT FEB 28 2009

...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL IN WASHINGTON...GLASCOCK
AND HANCOCK COUNTIES UNTIL 615 PM EST...

AT 548 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 5 MILES SOUTH OF SPARTA...AND MOVING EAST
AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS OF 35 MPH ARE POSSIBLE AS THIS STORM
MOVES ACROSS PORTIONS OF WASHINGTON...GLASCOCK AND HANCOCK COUNTIES
THROUGH 615 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
LINTON...SPARTA...HAMBURG STATE PARK...WARTHEN...AGRICOLA...MITCHELL
AND EDGEHILL.
Special weather statement, Feb 28, 6:28 PM EST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EST SAT FEB 28 2009

GAZ075-010000-
628 PM EST SAT FEB 28 2009

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN GLASCOCK COUNTY
UNTIL 700 PM EST...

AT 625 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MITCHELL...AND MOVING EAST AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS OF 40 MPH ARE POSSIBLE AS THIS STORM
MOVES ACROSS GLASCOCK COUNTY THROUGH 700 PM EST. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE MITCHELL...EDGEHILL AND GIBSON.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 7:48 PM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson13 hr
Feb 28, 7:58 PM ESTAreal Flood WarningFFCCoweta, Fayette12 hr
Feb 28, 10:50 PM ESTAreal Flood WarningFFCTaliaferro, Warren, Wilkes42 hr
Mar 1, 3:50 AM ESTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox25 min
Mar 1, 4:07 AM ESTTornado WarningFFCBleckley, Dodge23 min
Mar 1, 4:19 AM ESTSevere Thunderstorm WarningFFCDodge, Laurens26 min
Mar 1, 4:35 AM ESTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox25 min
Mar 1, 5:20 AM ESTSevere Thunderstorm WarningFFCEmanuel25 min
Mar 1, 5:21 AM ESTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen, Wheeler24 min
Mar 1, 7:57 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding9 hr
Mar 1, 1:37 PM ESTWinter Storm WarningFFCBanks, Barrow, Butts, Carroll, Clarke, Clayton and 34 more9 hr
Mar 1, 4:37 PM ESTAreal Flood WarningFFCCoweta, Fayette, Spalding12 hr
Mar 1, 5:58 PM ESTRiver Flood WarningFFCForsyth, Fulton16 hr

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.